# SDR DALA2021100105946

- Difficulty date: October 1, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 52,796 hours, 36,672 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR THRESHOLD BENT UP IN MANY PLACES AND HAS CORROSION ON BOTTOM SIDE. MARKED. SUMMARY SEE NRC 058-0023:5310-2005/033 00433: REPLACED PER BOEING DWG 9936534. (LP #1968043)
